# SDR SWI2025F01655

- Difficulty date: September 23, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK 3-2 EXTERNAL AND INTERNAL FWD & AFT FACE WITH SUSPECT OF SURFACE CORROSION (AS MARKED)   (C-CHECK RO 11/30/2025)BLENDED REPAIR AS REQUIRED LH SLAT TRACK 3-2 PER REO 670-57-42-2250 REV -- DATED 2025-10-07. COMPLIED WITH TASK CARD 51-900-1002-SKY. OPS CHECK GOOD AT THIS TIME.
